# SDR ASAA2018110826825

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,135 hours, 12,465 cycles
- Engine: Cfmint CFM567B27B3
- Engine time: 41,135 hours, 12,465 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Missing
- Location: Rt Engine
- Part time: 41,135 hours, 12,465 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC SBCFM56-7B-72-0986-1 INSP OF METALLIC HYBRID VSV SYS FOUND HPC STG 3 VSV PIN MISSING AT 3 OCLOCK POSITION WITH FOD DAMAGE BEYOND AMM 72-00-00-200-804-F00 STAGE 3 & STAGE 4, WITH NICKS ON ROTOR SHAFT DUE TO LIBERATION OF PIN. MIG 2C 40-0025972 INITIATED. GROUNDED - YES. REMOVED & REPLACED NR 2 ENGINE IAW TASK CARDS 78471000, 78471001 UNDER W/O 431041.
